HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

Title :Kronecker function rings of semistar operations on semigroups, II
Authors :OKABE, Akira / MATSUDA, Ryuki
Issue Date :May-2008
Type Local :雑誌掲載論文
Publisher :Department of Mathematics, Faculty of Science, Ibaraki University
URI :http://hdl.handle.net/10109/721
Citation :Mathematical journal of Ibaraki University Vol.40 p.1 -10
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
20080182.pdf105KbAdobe PDFView/Open